Dizziness Is Often Accompanied By Nausea And Blurry Vision?
Hello, I want to ask. From my age of 17 to the age of 25, sometimes I often get dizzy and nauseous and then continue to pain like migraine, but usually at the temple is the end of the eyebrow between the forehead. If the pain is gone, it will return to normal dizziness, but my eyes will become farsighted until the dizziness is completely gone. I have often been to the doctor and given medicine for headaches or pain relievers. Please advise and are there other solutions because sometimes now the medicine has been taken the pain does not subside like before.
Thank you for asking HealthReplies.com.
Dizziness, nausea, headache that feels dominant around the eyebrows and forehead, to blurry vision may indicate the following conditions:
Migraine (primary headache that feels dominant on one side of the head, occurs due to neurovascular disorders in the brain that cause throbbing pain)
Cluster headache (primary headache that goes away and arises over a period of time)
Vertigo (dizziness spinning due to disruption in the balance center in the brain or spinal cord)
Cerebral aneurysm (abnormal lumps in blood vessels in the brain that are prone to rupture)
Others, such as intracranial bleeding, meningitis, frontal neuralgia, sinusitis, glaucoma, anemia, hypertension, hypotension, brain tumors, meningitis, other viral or bacterial infections, dyspepsia, somatoform disorders, etc.
Your condition deserves to be on the lookout for danger, especially if it is repeated very often, does not heal with regular pain medication, or appears accompanied by fever, neck stiffness, vomiting, seizures, to decreased consciousness. If you experience this condition, it is better, you immediately check your complaints to a neurologist so that you can evaluate more deeply the cause, for example through x-ray examinations, CT scans, MRI, or other supporting tests. Thus, of course the doctor can adjust the treatment given to be appropriate to the underlying cause.
For the time being, you should not take any pain medication. Not all pain relievers are safe for you to consume, especially without a doctor's prescription. Consumption of painkillers that are not right can actually aggravate the nausea you feel. It's safer, first reduce your complaint with the following steps:
Taking pain relievers that are safe for consumption freely, for example paracetamol, as a temporary reliever of complaints
Adequate and regular sleep, not too late at night
Don't over-drink caffeinated drinks
Reduce consumption of foods that contain salt, flavorings, high cholesterol
Expand to eat fruits and vegetables
Be diligent in exercising
Limit gazing at the gadget
Expand relaxation and meditation, don't think too much
If you have problems with eye refraction, use appropriate eyeglasses or contact lenses
Stay away from alcohol and cigarettes
Hope this helps ...